# SDR 06FDEA1874

- Difficulty date: May 12, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,927 hours, 26,602 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON THE LT OUTBD FLAP T/E WEDGE UPPER SURFACE OUTBD OF NUMBER FIVE FLAP TRACK, WS 1468-1484.  EXISTING REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN SRM REPAIR  NEW REPAIR ACCOMPLISHED PER SRM 57-53-12 FIG. 208  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR"
